MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER

BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 103579
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Nausea (1970); Vomiting (2144)
Date of Event 07/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during hemodialysis therapy with a polyflux 170h set, the patient experienced nausea and emesis.The patient was treated with intravenous dexamethasone sodium phosphate (5mg) and oxygen therapy.The symptoms were mitigated within the 10 minutes.No additional information is available.

Brand Name
POLYFLUX
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17772833
Report Number9611369-2023-00174
Device Sequence Number7219404
Product Code FJI
UDI-Device Identifier07332414037932
UDI-Public(01)07332414037932
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number103579
Device Lot Number2-4621-H-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/19/2023
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale